An addendum to K. H. Hofmann's article "A memo on the exponential function and regular points"

Poguntke D (1992)
Archiv der Mathematik 59(1): 38-41.

Download
OA
Journal Article | Published | English
Author
Publishing Year
ISSN
eISSN
PUB-ID

Cite this

Poguntke D. An addendum to K. H. Hofmann's article "A memo on the exponential function and regular points". Archiv der Mathematik. 1992;59(1):38-41.
Poguntke, D. (1992). An addendum to K. H. Hofmann's article "A memo on the exponential function and regular points". Archiv der Mathematik, 59(1), 38-41.
Poguntke, D. (1992). An addendum to K. H. Hofmann's article "A memo on the exponential function and regular points". Archiv der Mathematik 59, 38-41.
Poguntke, D., 1992. An addendum to K. H. Hofmann's article "A memo on the exponential function and regular points". Archiv der Mathematik, 59(1), p 38-41.
D. Poguntke, “An addendum to K. H. Hofmann's article "A memo on the exponential function and regular points"”, Archiv der Mathematik, vol. 59, 1992, pp. 38-41.
Poguntke, D.: An addendum to K. H. Hofmann's article "A memo on the exponential function and regular points". Archiv der Mathematik. 59, 38-41 (1992).
Poguntke, Detlev. “An addendum to K. H. Hofmann's article "A memo on the exponential function and regular points"”. Archiv der Mathematik 59.1 (1992): 38-41.
Main File(s)
Access Level
OA Open Access

This data publication is cited in the following publications:
This publication cites the following data publications:

Export

0 Marked Publications

Open Data PUB

Web of Science

View record in Web of Science®

Search this title in

Google Scholar